# SDR IPXA2016033101446

- Difficulty date: March 27, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 16,098 hours, 9,987 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: A54611400001
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :1C,2C, NR 2 PYLON PANEL 424CR HAS A CRACK ON RIB, REPAIRED PANEL IAW SRM 54-52-51.
